# SDR HALA202009110093

- Difficulty date: September 9, 2020
- Submitted: September 12, 2020
- Operation: Air carrier
- Aircraft: N389HA
- Make and model: Airbus A330-243
- Aircraft serial: 1316
- Aircraft time: 35,835 hours, 5,475 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Out Of Adjust
- Location: L4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 389 DOOR 4L FAILS STEP 2 OF AMDS 2561-2002-HAL.  SAFETY PIN CAN BE INSERTED WHILE DOOR IS ARMED.  CORRECTIVE ACTION: SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0068:2561-2002-HAL/002 00247, CLEANED AND ADJUSTED EMERGENCY RELEASE MECHANISM REF A330 AMM 52-13AND AMDS 2561-9403.  INSTALLED LINERS.
